# SDR SWIA201435981

- Difficulty date: January 13, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 39,292 hours, 56,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST TWO FLOOR EMERGENCY LIGHTS ARE INTERMITTENT.  FLT 5393 REPLACED BOTH FWD EMERGENCY FLOOR TRACK LIGHTS.
